Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spriorda

Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

17 Neutral

1 Follower

About spriorda

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. good point, ill start using cetaphil. Thanks!!
  2. Hey I'm on day 4 of Clarvis 60mg per day. I have this annoying throbbing feeling on my face. It feels like a sunburn. It like pulsates and throbbs but doesnt hurt. When I look in the mirror my face is all red and theres a bunch of dead skin all over it. What should I do? Thanks
  3. Good point, I just hate that greesy feeling I get from mosturizing my skin mostly because I already have oily skin. Day 3- Skin looks alright, not really dry just normal I guess. The medicine defintly makes me feel differnt. I have a hard time stomaching food like I used to be able too. My nose is dried up a little bit and not as oily.
  4. Hey all, Im a 19 year old male. Have moderate acne, some cysts and some white heads and blackheads around nose. Got prescribed Clarvis after antibiotics and a healthy diet failed. I'm going to try and record my experience on a daily basis. Just started Clarvis 30mg morning/30mg at night. Day 1- Right now my skin feels really freaking dry and its flaky everywhere which is good. I noticed a lot of the inflamation went down but theirs still a ton of freaking red marks and its a
  5. Hey guys, well like i said before my skin went crazy not to long ago. For the past few weeks I have stepped back to my roots and continued the regimen I was previously on. Supplements I am currently taking: -'One a day' multivitamin'-taken with food -1 Flintstones gummy. (I know their for kids but I feel they absorb very well) -2 Husk Psyllium fiber pills -Metamucil -I also picked up this stuff called 'MSM', its a supplement that is meant for skin hair and nails. I take 2 of those a da
  6. Hey Victoria, I just saw your post glancing through the board. I would like to recommend you to my post about acne. I have a regimen that worked quite well for the months I was on it. It includes a supplement/topical OTC regimen that is very helpful. If you click on my profile you should be able to find it. If not just message me. Best of luck, Patrick
  7. Sorry that it's taken me so long to respond to everyone's comments. I have basically been 'down in the dumps' lately with regards to my skin. The junk the dermatologist gave me didn't do squat. I haven't been following my regimen like I did last semester just because I am too busy. I don't sleep right/ eat meals just because college is hectic. I would say on a given day I'm lucky to take a multivitamin and maybe 2 fiber pills. My probiotics are all expired because I left them in my
  8. I partially agree with you about me stopping or whatever. But by that point I thought I had outgrown it. As far as the multivitamin is concerned, I don't think it honestly matters. One A Days are roughly 10 bucks for a bottle where I live. I don't think thats cheap at all. They work well because when I take them my body is more attentive and alert in addition it helps reduce inflammation and such fourth.
  9. Thanks for the reply, yeah your so right. I stopped eating dairy, sugar and ham sandwiches. Sticking to 2 turkey foot longs from subway (on campus only place i like to eat at) and now I'm exercising each day. Multivitamin+6fiber pills (taken 2 at a time 3 times a day) + 1 probiotic +fish oil (1 pill). I am doing 20 minutes of cardio plus lifting weights. I cut out lays potato chips and anything else. Not going to cut out caffeine because I like the stimulant effect and it helps me to get t
  10. Well guys I'm back and this might be butchered because I'm on my iPhone. My acne is very bad now. Why? For the past month and a half I stopped my regimen completely. Started eating a bunch of junk food(dairy and sugars). Consuming caffine, alchool and orange juice. Started to sleep less and less. I stopped using my oxy pads twice per day. Started shaving with an electric razor. Now my face is complete crap. I'm going to post pictures tomorrow to show you just how bad it is after I starte
  11. Do not take centrum it contains Iodine you will break out with cysts.
  12. I would defiantly consider stepping back on the probiotic a bit if its causing that many issues. Try every other day then just stopping it completely. For me it was a mild breakout but could have been from other things. As far as the fiber pills are once you hit the one month mark you can start going down to just 3 pills a day. Thats what I am doing now and its working fine. Sometimes I forget to take them and I don't ever break out at all. Patrick
  13. Stop taking the probiotic and take the others. Transition from 6 fiber pills a day down to 3. Happened a little to me a about a month after.
  14. Yeah GNC, walgreenz, cvs , walmart. And your doing Accutane! Jeez. Patrick
×